advertisement
Question
Posted by: Beatie | 2008/09/01

Bang

Ek het in 2003 paniekaanvalle begin kry. Gediagnoseer en paar jaar op Efexor 150 mgXR baie goed gedoen. Med Fonds wou nie betaal nie en psiagter sit my toe 2 jaar terug op Cepralex (2 per dag). Agv van rustelose bene het ek Trepiline 30mg in aand begin drink. Hierdie jaar egter weer sleg begin voel, gedurig harkloppinge, spanninge, borskaspyne, brandpyne in nek en mond. Verlede maand het dr my toe op VenlorXR 150mg gesit en Molipaxin in aand en vir oorgang Xanor 1 x 2 maal per dag. Ons het afgespreek dat ek nie die Xanor naweke sal drink nie en ook sl kyk of ek minder kan drink. Die pyn gaan nie weg nie. Wanneer ek die Xanor drink, nie so gereeld nie, maar so nie, klokslag elke middag 3-4 uur begin die swaar gevoel in borskas wat opstoot in keel en mond. Dit gaan nie weg nie, eers aand se kant. Ek het altyd gehoor paniekaanvalle is net ' n paar minute op ' n slag. Kan dit dit wees as dit 3-4 ure per dag duur of klink dit eerder na iets anders. Advisee asb.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I always prefer to include CBT ( Cognitive-Behaviour Therapy ) in the treatment of any variety of Anxiety Disorder, as there' s so much good evidence and experience that it is lastingly effective. Personally, I would noy have chosen some of these specific antidepressants to treat anxiety, as some of them can enhance some of the symptoms you have been complaining of. But it sounds as though your psychiatrist has been very sensibly cautious about avoiding dependece ( such as recommending a weekend break from the Xanor )
The precise timing of the attacks you describe is a bit odd and unusual. Fortunately there are many alternative ADs which might help, and as I say, adding CBT could make a significant difference

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cybersgr*nk | 2008/09/01

I always prefer to include CBT ( Cognitive-Behaviour Therapy ) in the treatment of any variety of Anxiety Disorder, as there' s so much good evidence and experience that it is lastingly effective. Personally, I would noy have chosen some of these specific antidepressants to treat anxiety, as some of them can enhance some of the symptoms you have been complaining of. But it sounds as though your psychiatrist has been very sensibly cautious about avoiding dependece ( such as recommending a weekend break from the Xanor )
The precise timing of the attacks you describe is a bit odd and unusual. Fortunately there are many alternative ADs which might help, and as I say, adding CBT could make a significant difference

Reply to Cybersgr*nk

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement